I was given the three month injection to treat my uterine fibroids. I was told that my cycle would stop at some point. It didn't and I've been on a continuous cycle for the past 5 weeks. When I spoke with the on-call nurse (my OB-GYN's on vacation) I was told that this can occur and there's nothing that can be done. This can't be true. Why would the company tell patients to contact their doctor if this happens? Has anyone experienced this issue and how were you able to solve the problem?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 1 Sep 2016 • 1 answer
Posted 19 Nov 2016 • 0 answers
Posted 1 May 2017 • 1 answer
Has anyone gain weight on the 3 month Lupron injection and while having fibriods at the same time!!?
Posted 12 May 2018 • 0 answers